Asymptotic Behavior of Solutions of a Partial Functional Differential Equation
MetadataShow full metadata
The asymptotic behavior of solutions of an asymptotically autonomous partial functional differential equation is investigated. The aim of the present paper is to extend our earlier result for ordinary functional differential equations and difference equations to partial functional differential equations.
CitationFarkas, G. (2000). Asymptotic behavior of solutions of a partial functional differential equation. Electronic Journal of Differential Equations, 2000(6), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.